# SDR CALA2022051601255

- Difficulty date: May 15, 2022
- Submitted: May 16, 2022
- Operation: Air carrier
- Aircraft: N38473
- Make and model: Boeing 737-900ER
- Aircraft serial: 38702
- Aircraft time: 28,657 hours, 10,187 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 143A311116
- Condition: Damaged
- Location: Str 1&2l
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LIGHTNING STRIKE AT STATION 500A BETWEEN STRINGERS 1 AND 2L LOCATION MARKED AT RADIUS OF CHEM-MILLED DOES NOT MEET MINIMUM DRILLED PER ENGINEER INSTRUCTIONS SEE PIC. INFO ONLY PER ENG LENGTH AWAY REF SRM 53-00-01-2R-38 REPAIR 38. (SECTION 43 ZONE 1) BLENDING WILL EXCEED ALLOWABLE DEPTH OF DAMAGE. C/W AVO 9001 REV. A STEP 3D AND STEP 4 ACCOMPLISHED HFEC FOR SPO T FACE SURFACE 737 NDT MANUAL PART 6 51-00-00 PROCEDURE # 23 AND ACCOMPLISHED HFEC ROTOPROBE PER 737 NDT PART 6 51-00-00 # 16 FOR OPEN HOLE. NO DISCREPANCIES NOTED. REF AVO 9001 ACOMPLISHED ITEMS 2 THRU 3C. REQUIRES HFEC COMPLETED AVO 9001 REV A. ALL PREVIOUS ITEMS COMPLETED PER REV INSPECTION PER AVO ITM 3D AND 4. A. PRIMED AND PAINTED EXTERIOR RIVET REF AMM 51-21-99. REPAIR TO BE ACCOMPLISHED PRIOR TO 13,254 TOTAL FLT CYCLES. ALL WORK COMPLETED PER ECRA 5330-06829. CREATING DIP PER STEP 7 OF ECRA TO HAVE PERMINENT REPAIR INSTALLED WITHIN 4000 FLIGHT CYCLES. CURRENT FLIGHT CYCLES ARE 9254. THEREFORE, PERMINENT PLACED ON  DIP PER STEP 7 OF ECRA TO HAVE PERMINENT REPAIR TOMC-APPROVAL FROM SC1ELBYC COMMENT INSTALLED WITHIN 4000 FLIGHT CYCLES. CURRENT FLIGHT CYCLES ARE 9254. THEREFORE, PERMINENT MORE REPAIR TO BE ACCOMPLISHED PRIOR TO 13,254 TOTAL FLT CYCLES. RECORDS UPDATE RECORDS UPDATE QC QC REVIEWED. T/A: 13,254 TAFC...SN RIR RE-INSPECTED FASTENER FOR SECURITY REF LP 6393055..BOTH WERE INSTALLED AT SAME TIME. CONTINUED ON DIP TOMCQC REV PERFORMED ACCOMPLISHED REPAIR INSTALLATION AND WORK INSTRUCTIONS AT CROWN SKIN STA
